Alert archive / Colorado / Red Flag Warnings in 2016

Red Flag Warning 25, NWS Denver/Boulder, CO

September 22, 20167 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Sep 22, 2016, 3:46 PM MDT for 7 counties in Colorado. It took effect at Sep 23, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 22, 2016, 3:46 PM MDT (21:46 UTC)
In effect from
Sep 23, 2016, 12:00 PM MDT
Expired
Sep 23, 2016, 8:00 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO

The radar

The Denver radar (KFTG), 28 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WWUS85 KBOU 222146
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
346 PM MDT THU SEP 22 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED FRIDAY AFTERNOON...

.STRONG SOUTHERLY WINDS ARE EXPECTED OVER THE PLAINS OF NORTHEAST
COLORADO ON FRIDAY. THERE WILL ALSO BE A WARM AND DRY AIRMASS IN
PLACE. RELATIVE HUMIDITY VALUES WILL DECREASE SIGNIFICANTLY BY
AFTERNOON. 

COZ241-246-247-230600-
/O.NEW.KBOU.FW.W.0025.160923T1800Z-160924T0200Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
346 PM MDT THU SEP 22 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR EASTERN DOUGLAS...ELBERT AND
LINCOLN COUNTIES

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 8 PM MDT FRIDAY.

* AFFECTED AREA...FIRE WEATHER ZONES 241...246 AND 247.

* TIMING...NOON TO 8 PM. 

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE
  SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING
  A SPARK AND FIRE. LARGE FIRES COULD RESULT FROM CARELESSNESS OR
  INATTENTION AND SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
4 follow-up statements
432 
WWUS85 KBOU 230943
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
343 AM MDT FRI SEP 23 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON...

.STRONG SOUTHERLY WINDS ARE EXPECTED OVER THE PLAINS OF NORTHEAST
COLORADO TODAY. THERE WILL ALSO BE A WARM AND DRY AIRMASS IN
PLACE. RELATIVE HUMIDITY VALUES WILL DECREASE SIGNIFICANTLY BY
AFTERNOON.

COZ240-245-231745-
/O.EXA.KBOU.FW.W.0025.160923T1800Z-160924T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
343 AM MDT FRI SEP 23 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER AREA AND
POINTS EAST...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONES 240 AND 245.

* TIMING...NOON TO 8 PM.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE 
  SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING 
  A SPARK AND FIRE. LARGE FIRES COULD RESULT FROM CARELESSNESS 
  OR INATTENTION AND SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

COZ241-246-247-231745-
/O.CON.KBOU.FW.W.0025.160923T1800Z-160924T0200Z/
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
343 AM MDT FRI SEP 23 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN
DOUGLAS...ELBERT AND LINCOLN COUNTIES 

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 8 PM MDT FRIDAY. 

* AFFECTED AREA...FIRE WEATHER ZONES
241...246 AND 247.

* TIMING...NOON TO 8 PM. 

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. 

*IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE
 SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING A
 SPARK AND FIRE. LARGE FIRES COULD RESULT FROM CARELESSNESS OR
 INATTENTION AND SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS
 ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
904 
WWUS85 KBOU 231747
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1147 AM MDT FRI SEP 23 2016


COZ240-241-245>247-240200-
/O.CON.KBOU.FW.W.0025.160923T1800Z-160924T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
1147 AM MDT FRI SEP 23 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER AREA AND POINTS
SOUTH AND EAST...

* AFFECTED AREA...FIRE WEATHER ZONES 240...241...245...246 AND 
  247.

* TIMING...NOON TO 8 PM.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE 
  SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING 
  A SPARK AND FIRE. LARGE FIRES COULD RESULT FROM CARELESSNESS 
  OR INATTENTION AND SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
607 
WWUS85 KBOU 232101
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
301 PM MDT FRI SEP 23 2016


COZ240-241-245>247-240200-
/O.CON.KBOU.FW.W.0025.000000T0000Z-160924T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
301 PM MDT FRI SEP 23 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER AREA AND POINTS
SOUTH AND EAST...

* AFFECTED AREA...FIRE WEATHER ZONES 240...241...245...246 AND 
  247.

* TIMING...NOON TO 8 PM.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...DUE TO DRY CONDITIONS AND INCREASING WINDS...PEOPLE 
  SHOULD BE EXTREMELY CAREFUL WITH ANYTHING CAPABLE OF PRODUCING 
  A SPARK AND FIRE. LARGE FIRES COULD RESULT FROM CARELESSNESS 
  OR INATTENTION AND SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
864 
WWUS85 KBOU 240155
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
755 PM MDT FRI SEP 23 2016

COZ240-241-245>247-240300-
/O.EXP.KBOU.FW.W.0025.000000T0000Z-160924T0200Z/
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
755 PM MDT FRI SEP 23 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR THE
DENVER AREA AND POINTS SOUTH AND EAST...

A COLD FRONT HAS BROUGHT COOLER TEMPERATURES AND HIGHER HUMIDITIES
THIS EVENING. EXPECT NORTHWEST WINDS GUSTING TO 30 MPH TO
GRADUALLY DIMINISH THIS EVENING.

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Sep 22, 3:37 PM MDT, 9 minutes earlier.

Area forecast discussion, Sep 22, 3:37 PM MDT, 9 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
337 PM MDT Thu Sep 22 2016

.SHORT TERM...(This evening through Friday)
Issued at 337 PM MDT Thu Sep 22 2016

Stratus cloud cover that lingered over the northeast plains held
temperatures cooler through this afternoon. At the same time,
increasing southwest flow aloft over the mountains has been
generating some thunderstorms. Scattered showers should continue
for a few more hours. Not much shower activity is expected on the
plains due to the stability of the airmass.

On Friday...southwesterly flow aloft over Colorado will be
increasing ahead of the deep upper low moving into the Great
Basin. Mid level moisture and a southerly upper jet will increase
the threat of shower activity over the mountain zones. On the
plains, increasing winds will bring warmer and drier condtions.
Temperatures will reach well into the 80s with humidity levels
dropping to 20 percent or less. Fire danger levels will be
elevated, mainly on the Palmer Divide.

.LONG TERM...(Friday night through Thursday)
Issued at 337 PM MDT Thu Sep 22 2016

Deep upper level low for this time of year will shift northeast
across Wyoming Friday night. The majority of the scattered showers
and thunderstorms will lift north to near the Wyoming border early
in the evening with the main instability area. CAPES only near 500
J/kg so threat of any severe weather seems limited as moisture
scours out rather quickly to the northeast.

Behind that action, look for strong downslope to develop along
the Front Range during the evening. Through midnight, there is
potential for a mean state critical layer with almost pure
southerly flow aloft ahead of the trough axis. Meanwhile, mountain
top flow turns nearly due westerly and increases to 30-35 knots.
The combination of these may allow for brief development of strong
winds along the Front Range Mountains and Foothills as mountain
wave energy would be deflected down the Front Range, so have
increased winds significantly in downslope wind prone areas Friday
evening. In the mountains, moisture increases as well so should
see snow develop with the arrival of wrap around moisture during
the overnight hours into Saturday. Could see a couple inches of
snow accumulation in the mountains near Rabbit Ears Pass, with
some lighter snow spreading toward the Front Range mountains and
Rocky Mountain National Park area.

Temperatures will be much cooler in all areas by Saturday with
continued cold advection. Could still see a few showers mainly
in/near the mountains and adjacent plains due to cold air aloft,
instability, and potential for shallow anticyclonic upslope flow.

By Sunday, latest models are still diverging on solutions but
appears some splitting of energy is expected to drop into the
southern Rockies. There may be just enough moisture to keep a low
chance of showers in the forecast, but overall looks like the
ridge building over the top of the energy will begin to influence
our weather with mainly dry but continued cool conditions.
Overnight lows Sunday night will likely drop into the 30s/lower
40s on the plains with frost possible in some areas if skies clear
sufficiently.

Monday through Thursday, its becoming more confident that Colorado
will reside under the blocking ridge. This ridge builds in
between the upper low in the Great Lakes region and the upper low
dropping to the U.S./Mexico border. As a result, will have mainly
dry conditions and a gradual warming trend for this period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 337 PM MDT Thu Sep 22 2016

VFR conditions should persist through the evening and overnight.
One or two stray showers may drift across Denver in the evening,
but impact at the airports should be limited. Typical, drainage southerly
winds should continue overnight. Areas of low clouds are forecast
to develop over Weld County late tonight which may move down to
the northwest of KDEN around sunrise on Friday. If the stratus
reaches KDEN, ifr ceilings and visibilities will result. But if
the stratus remains to the northwest, then KDEN would be
unimpacted.

&&

.FIRE WEATHER...
Issued at 337 PM MDT Thu Sep 22 2016

Increasing southerly flow across the state tomorrow is going to
bring warmer temperatures...lower humidities and gusty south to
southwest winds over the Palmer Divide. High temperatures in the
lower 80s and humidities dropping to the upper teens will raise
the fire danger levels...especially on the plains where grasses
have cured out due to the recent dry weather. Will issue Red Flag
Warning for zones 241...246 and 247 where the combination of gusty
winds...warm temperatures and low humidities will make to most
volatile conditions. The warning will run from noon through 8 PM.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM MDT Friday for COZ241-246-247.

&&

SHORT TERM...Dankers
LONG TERM...Barjenbruch
AVIATION...Dankers
FIRE WEATHER...Dankers
Hazardous weather outlook, Sep 22, 11:04 AM MDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1104 AM MDT THU SEP 22 2016

COZ030>051-231715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1104 AM MDT THU SEP 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
MOUNTAINS THIS AFTERNOON AND TONIGHT AS A UPPER LEVEL STORM
SYSTEM MOVES OVER UTAH TONIGHT. BRIEF HEAVY RAIN...SMALL HAIL AND
GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. THERE WILL
BE A SLIGHT CHANCE OF THUNDERSTORMS OVER THE PALMER DIVIDE AND
URBAN CORRIDOR THIS EVENING WITH SOME RAIN...GUSTY WINDS AND SMALL
HAIL. NO DAMAGING WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

INCREASING WINDS...WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES WILL
CONTRIBUTE TO ENHANCED FIRE DANGER ON FRIDAY AFTERNOON ACROSS THE
PLAINS. THERE WILL BE A CHANCE OF SHOWERS AND LATE DAY THUNDERSTORMS
OVER THE MOUNTAINS AND FOOTHILLS FRIDAY THROUGH SUNDAY.
TEMPERATURES WILL BE COLD ENOUGH FOR SOME LIGHT SNOW IN THE HIGH
COUNTRY FRIDAY NIGHT THROUGH SUNDAY. LITTLE ACCUMULATION IS
EXPECTED. TEMPERATURES WILL BE BELOW SEASONAL NORMALS SATURDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Red Flag Warnings in Colorado, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.